Research ArticleOpen accessContinuity Function on Partial Metric SpaceFitri Aryani, Hafiz Mahmud, Corry Corazon Marzuki et al.Journal of Mathematics and Statistics, Vol. 12, Issue 4 · 13 Nov 2016 · 7,205 accessesView PDFCite
Author
1 article in our journalsFitri Aryani
Universitas Islam Negeri Sultan SyarifKasim (UIN Suska) 28293, IndonesiaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.